# SDR DJFA2011012

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 9,332 hours, 7,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 38771
- Part serial: 678
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AFTER LANDING, CREW NOTED LOSS OF BRAKING ACTION FROM THE PILOTS AND COPILOTS  RT BRAKE PEDAL.  BRAKING ACTION WAS RETURNED AFTER REPEATED PUMPING OF THE PEDAL.  MX FOUND POWER BRAKE ANTI-SKID CONTROL VALVE FAILED.  THE UNIT WAS REPLACED.
